# SDR CA110329004

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,066 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Barrel Nut
- Part number: 5322012165
- Condition: Corroded
- Location: Nlg
- Part time: 9,053 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT UPON GEAR RETRACTION THE NOSE GEAR IN TRANSIT INDICATION DID NOT EXTINGUISH.  THE GEAR WAS CYCLED DOWN AND UP AND THE INDICATION WAS NORMAL. WHEN THE ACFT WAS RETURNED TO BASE IT WAS PUT ON JACKS.  IT WAS NOTED THAT THE NLG DID NOT EXTEND FULLY.  THE NLG OLEO WAS SERVICED AND FOUND TO BE VERY STIFF. THE NLG WAS REMOVED AND DISSASEMBLED IN ORDER TO INSTALL A NEW SEAL KIT.  MILD CORROSION WAS FOUND ON THE BARREL NUT BEHIND THE GUIDE RING, PN 532.20.12.200.  THIS WAS CREATING PRESSURE ON THE GUIDE RING WHICH WAS SQUEEZING ON THE OLEO RESTICTING TRAVEL FREEDOM.  A NEW SEAL KIT WAS INSTALLED AS WELL AS A NEW BARREL NUT.  THE OLEO WAS SERVICED AND REINSTALLED.  TRAVEL OF THE OLEO WAS NORMAL.
